Asymptotique de la phase de diffusion à haute énergie pour des perturbations du laplacien
Séminaire Équations aux dérivées partielles (Polytechnique) (1988-1989), Talk no. 17, 14 p.
@article{SEDP_1988-1989____A18_0,
     author = {Robert, Didier},
     title = {Asymptotique de la phase de diffusion \`a haute \'energie pour des perturbations du laplacien},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1988-1989},
     note = {talk:17},
     zbl = {0706.35107},
     mrnumber = {1032293},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1988-1989____A18_0}
}
Robert, D. Asymptotique de la phase de diffusion à haute énergie pour des perturbations du laplacien. Séminaire Équations aux dérivées partielles (Polytechnique) (1988-1989), Talk no. 17, 14 p. http://www.numdam.org/item/SEDP_1988-1989____A18_0/

[Ba-Gu-Ra] C. Bardos, J.C. Guillot, J. Ralston, La relation de Poisson pour l'équation des ondes dans un ouvert non borné. Comm. in PDE 7 (1982) 905-958. | MR 668585 | Zbl 0496.35067

[Bi-Kr] M.S. Birman, M.G. Krein, Dok Akad. Nauk SSSR (1962) 475-478. | Zbl 0196.45004

[Bu] V.S. Buslaev, Soviet Mat Dokl 12 (1971) 591-595. | Zbl 0224.47023

[CdV] Y. Colin De Verdière, Une formule de trace pour l'opérateur de Schrödinger dans R3. Ann. Scient. Ec. Norm. Sup. 4 t 14 (1981) 27-39. | Numdam | MR 618729 | Zbl 0482.35068

[Co-Kr-Sc] P. Cotta, Ramusino, W. Krüger, R. Schrader, Quantum scattering by External Metrics and Yang-Mills Potentials, Ann. Inst. Poincaré, Section Physique Théorique Vol. XXXI n°1 (1979) 43-71. | Numdam | MR 557051 | Zbl 0441.35055

[Da-Ro] M. Dauge, D. Robert, Weyl's formula for a class of pseudodifferential operators with negative order on L2 (Rn ) Lecture Note Springer n° 1256 (1986). | Zbl 0629.35098

[Ge-Ma] C. Gérard, A. Martinez, Principe d'absorption limite pour des opérateurs de Schrödinger à longue portée. C.R.A.S. Paris Ser.I, 306 (1988) 121-123. | MR 929103 | Zbl 0672.35013

[Gi] P.B. Gilkey, Invariance theory, the heat equation and the Atiyah-Singer index theorem. Wilmington: Publish or Perish 1984. | MR 783634 | Zbl 0565.58035

[Gu] L. Guillopé, 1) Thèse de 3ème cycle, Grenoble 1981, 2) Asymptotique de la phase de diffusion pour l'opérateur de Schrödinger dans Rn, Séminaire E.D.P. de l'Ecole Polytechnique Exposé n°5. (1984-85).

[He-Ro] B. Helffer, D. Robert, Calcul fonctionnel pour une classe d'opérateurs admissibles. J. of Funct. Anal. vol 533 (1983) 246-268. | MR 724029 | Zbl 0524.35103

[Ho] L. Hörmander, The spectral function of an elliptic operator. Acta. Math. 121 (1968) 193-218. | MR 609014 | Zbl 0164.13201

[Is-Ki] H. Isozaki, H. Kitada, Modified wave operators with time indépendant modifiers J. Fac Sc. Univ. Tokyo Sect. IA. 32 (1985) 77-104. | MR 783182 | Zbl 0582.35036

[Iv-Sh] V.Y. Ivrii, M.A. Shubin, On the asymptotic behavior for the spectral shift function. Dokl. Akad. Nauk SSSR 263 n° 2 (1982) 332-334. | MR 650152 | Zbl 0541.58047

[Je-Ka] A. Jensen, T. Kato, Asymptotic behavior of the scattering phase for exterior domains. Comm. in P.D.E. 3 (1978) 1165-1195. | MR 512084 | Zbl 0419.35067

[Je] A. Jensen, 1) A stationary proof of Lavine's formula for time delay. Letters in Math Physics 7 (1983) 137-143. 2) High energy resolvent estimates for generalized many body Schrödinger operators. Pub. RIMS Kyoto 1989. | MR 708436 | Zbl 0517.47010

[Je-Mo-Pe] A. Jensen, E. Mourre, P. Perry, Multiple commutator estimates and resolvent smoothness in quantum scattering theory. Ann. I.H.P. 41 A (1984) 207-225. | Numdam | MR 769156 | Zbl 0561.47007

[Ki] H. Kitada, Fundamental solutions and eigenfunction expansions for Schrödinger operators I. Math Z 198 181-190 (1988). | MR 939534 | Zbl 0627.35073

[Ku] S.T. Kuroda, An introduction to scattering theory, Lecture Notes 51, Mat. Inst. Aahus Univ. 1978. | MR 528757 | Zbl 0407.47003

[Le-Pa] J.M. Lee, T.H. Parker, The Yamabe problem Bull. A.M.S. (1987), 37. | MR 888880 | Zbl 0633.53062

[Ma-Ra] A. Majda, J. Ralston, An analogue of Weyl's theorem for unbounded domains. Duke Math. J. I 45 (1978) 183-196; II 45 (1978) 513-536; III 46 (1979) 725-731. | Zbl 0416.35058

[Pe-Po] V. Petkov, G. Popov, Asymptotic behaviour of the scattering phase for non trapping obstacles. Ann. Inst. Fourier Grenoble 32 (1982) 111-149. | Numdam | MR 688023 | Zbl 0476.35014

[Po] G. Popov, Asymptotic behaviour of the scattering phase for the Schrôdinger operator. Publ. Acad. des Sciences de Sofia (1982). | MR 681745 | Zbl 0513.35061

[Po-Sc] G. Popov, M.A. Schubin, Asymptotic expansion of the spectral fonction for second order elliptic operators in Rn. Funct. Anal. Appl. 17 (1983) 37-45. | MR 714219 | Zbl 0533.35072

[Ra] J.V. Ralston, Trapped rays in spherically symmetric media and poles of the scattering Matrix. CPAM vol. XXIV (1971) 571-582. | MR 457962 | Zbl 0206.39603

[Re-Si] M. Reed, B. Simon, Scattering theory Academic Press (1979). | MR 529429 | Zbl 0405.47007

[Ro-Ta] D. Robert, H. Tamura, Semi classical asymptotics for local spectral densities and time delay problems in scattering process. J. of Funct. Anal. vol. 80 n°1 (1988) 124-147. | MR 960227 | Zbl 0663.47009

[Sc] R. Schrader, High energy behaviour for non relativistic scattering by stationary external metrics and Yang-Mills potentials. Z. Physik C. Particles and Fields 4, 1980, 27-36. | MR 561857

[Se] R. Seeley, Complex powers of elliptic operators Proc. Sympos. Pure Math. AMS 10 (1967), 288-307. | MR 237943 | Zbl 0159.15504